# SDR YENA2023013100108

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON THE SHEAR CLIP BETWEEN FRAME 81 AND STRINGER 27R-28R AT AFT CARGO COMPARTMENT; CORROSION ON THE SHEAR CLIP BETWEEN FRAME 81 AND STRINGER 27R-28R WAS REMOVED AND EVALUATED, THEREFORE IT'S WITHIN LIMITS. THE SHEAR CLIP WAS REPLACED PER EMB190 SRM-51-41-01 AND SRM-51-41-02. NO SPECIFIC OR ADDITIONAL INSPECTIONS REQUIREMENT. ALL WORK ACCOMPLISHED ON TECHOPSMX NR# 00319. (CONSIDERED AS A MAJOR REPAIR)
